











Gaviscon
Gaviscon Double Action Mint, 12pcs
£4.50
12pcs
Description
Gaviscon Double Action Heartburn & Indigestion Mint Flavour 12 Tablets
- Gets to Work Instantly - Gaviscon Double Action's formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours. In fact, 9 out 10 people would use Gaviscon Double Action again (based on a survey of 45 heartburn and indigestion sufferers compared to control.
- Lasts Up to 2x Longer Than Antacids - Unlike antacids, Gaviscon Double Action forms a raft, or layer, on the top of your stomach contents and to help keep stomach acid in your stomach, where it belongs.
- Unique Formulation/Combination for Dual Relief of Heartburn & Indigestion - Gaviscon Double Action neutralises excess stomach acid to help relieve discomfort. It also forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
- Convenient, on the Go Format - Gaviscon Double Action is available in tablets which are suitable for on the go lifestyles.
- Suitable for Use in Pregnancy - Gaviscon products are suitable for use during pregnancy and whilst breastfeeding. Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicine in pregnancy.
- 40 Years of Gaviscon - For over 40 years, Gaviscon has helped to provide millions of people with fast, effective heartburn and indigestion relief.
Gaviscon Double Action Mint Tablets bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion. They get to work in two different ways:
Neutralising excess stomach acid to help relieve discomfort.
Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon double action can help provide fast, soothing relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding.
Gaviscon Double Action tablets for heartburn and indigestion. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.If symptoms are severe or prolonged you should consult a doctor or pharmacist. Always read the label. RB-M-30605
Ingredients:
Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information
Storage:
Ambient
Safety Warnings:
If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Nutritional info
Ingredients
Each Chewable Tablet Contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients
Check Availability
Customers also viewed
You might also like
Gopuff Gaviscon Double Action Mint, 12pcs FAQs
Can I get Gaviscon Double Action Mint, 12pcs delivered?
Yes, Gopuff delivers Gaviscon Double Action Mint, 12pcs if it's available in your area, as well as thousands of snacks, drinks and home goods. Find food delivery near you, groceries and more on Gopuff.
How much does Gaviscon Double Action Mint, 12pcs cost?
Gaviscon Double Action Mint, 12pcs costs £4.5 plus the Gopuff delivery fee as low as £2.49. Sign up for Fam membership for free deliveries!
Does Gopuff deliver Gaviscon?
Gopuff makes it easy to get your favorite products delivered fast, including Gaviscon and more popular brands.
Is Gaviscon Double Action Mint, 12pcs eligible for free delivery on Gopuff?
Yes, Gopuff offers free delivery on Gaviscon and thousands of items with Fam membership (plus more benefits and special offers).
What happens when Gaviscon Double Action Mint, 12pcs is out of stock?
Gopuff updates its stock regularly. Visit Health to browse our current selection.